# SDR FDEA2018090512326

- Difficulty date: August 31, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7081509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC AFT FLOOR SUPPORT ASSY FOUND WITH CORROSION AT STA 1887 TO STA 2007 X=0. FLOOR SUPPORT CORROSION REMOVED PER SRM 51-  21-01-0G ORIGINAL THK 0.080", MATERIAL REMOVED 0.060", REMAINING THK 0.020" AND FOUND EXCEEDED LIMIT PER SRM 53-00-00-2R FIG 202. SUPPORT REMOVED AND REPLACED AS PER AMM 20-50-02. REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100.
